See Alike in...

Alike App

Browser

Sneakaz

740d

I find myself in the hospital about once per year due to nausea, vomiting, diarrhea, and intense stomach pain, but the majority of the time, there seems to be no notable infection or “official” chronic disease diagnosis. Has anyone else had these issues with (seemingly) no end in sight? I’d love to find a way of avoiding these annual trips to the hospital (on top of the many doctor visits I already make), but I know it may be tough with a compromised immune system.

Top reply
    • AlternateHeart

      739d

      I had issues with my stomach the first few years after transplant. I think it was because they kept having to change my medicine. Im on a lot of magnesium which gives me diarrhea from time to time. I'm also on nexium for life for GERD that started up after my transplant as well.

    • AlternateHeart

      739d

      I had issues with my stomach the first few years after transplant. I think it was because they kept having to change my medicine. Im on a lot of magnesium which gives me diarrhea from time to time. I'm also on nexium for life for GERD that started up after my transplant as well.

    • AlternateHeart

      739d

      Have you seen a gastroenterologist

      • Sneakaz

        739d

        @AlternateHeart I’ve seen a few GI docs in and out of the hospital. They’ve done multiple endoscopies/colonoscopies and other tests throughout the years, and somehow no answers. I’m pretty careful with what I eat (no sushi/raw/undercooked meat, clean fruits/veggies from store, etc.), but I guess some things can just be unavoidable when on immunosuppressants. Have you had any of these issues?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion